what it is basically im wearing sanitary towel and sometimes they irritate and make down below really itchy and this morning it was really itchy and its gone into a like a balloon basically like a thrush type , i think ive got thrush because when i walk its really uncomfortable and its annoying when i walk and when i sit down its really painful and cant sit down properly , the question i want to ask is can you use sudocrem if i haven't got canesten cream for it , will it take the soreness away and might hellp it , could you get back to me asap , i have had thrush before and it isn't very nice , thanks for you help.
Can someone give me some information please?
- 17 Dec 2014 by meghan1998
- 17 December 2014
Had to look up what sudacrem was, do not use it in your genital area. You could use it if your things are rubbing and making it bad. I found when a pad irritated me I used some cornstarch in the area. The point is to stop the friction. I would wait until you were done with your period to treat for thrush, it could just be the external irritation from the pad. Of course you can treat, but you may just be wasting money. Always use a cream intended to use in that area.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2009 • 1 answer
Posted 12 Sep 2010 • 1 answer
Posted 4 Apr 2012 • 2 answers
Posted 30 Sep 2013 • 5 answers
Posted 9 Sep 2016 • 0 answers